Alert archive / New Jersey / Heat Advisories in 2018

Heat Advisory 4, NWS Philadelphia/Mount Holly

August 7, 201812 counties in New Jersey; 8 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this heat advisory at Aug 7, 2018, 12:19 PM EDT for 12 counties in New Jersey; 8 counties in Pennsylvania; New Castle County, Delaware. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2018, 12:19 PM EDT (16:19 UTC)
Expired
Aug 7, 2018, 6:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
All 21 counties

New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1115 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

247 
WWUS71 KPHI 071619
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1219 PM EDT Tue Aug 7 2018

DEZ001-NJZ001-007>010-012-013-015-017>020-027-PAZ060>062-070-071-
101>106-072300-
/O.NEW.KPHI.HT.Y.0004.180807T1619Z-180807T2300Z/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Newton, Washington, 
Morristown, Flemington, Somerville, New Brunswick, Freehold, 
Trenton, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly,
Jackson, Wharton State Forest, Reading, Allentown, Bethlehem, 
Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, 
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
1219 PM EDT Tue Aug 7 2018

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

The National Weather Service in Mount Holly has issued a Heat
Advisory, which is in effect until 7 PM EDT this evening.

* HEAT INDEX VALUES...Around 100 degrees, due to temperatures in
  the lower 90s and dewpoints in the mid 70s.

* TIMING...The heat index values will peak through about mid
  afternoon, then gradually lower through this evening.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When 
possible...reschedule strenuous activities to the evening. Know 
the signs and symptoms of heat exhaustion and heat stroke. Wear 
light weight and loose fitting clothing when possible and drink 
plenty of water.

To reduce risk during outdoor work...the occupational safety and 
health administration recommends scheduling frequent rest breaks 
in shaded or air conditioned environments. Anyone overcome by heat
should be moved to a cool and shaded location. Heat stroke is an 
emergency...call 9 1 1.

&&

$$

Gorse
2 follow-up statements
747 
WWUS71 KPHI 071931
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
331 PM EDT Tue Aug 7 2018

DEZ001-NJZ008>010-012-013-015-017>020-027-PAZ070-071-101>106-
080815-
/O.NEW.KPHI.HT.Y.0005.180808T1600Z-180808T2200Z/
/O.CON.KPHI.HT.Y.0004.000000T0000Z-180807T2300Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Trenton, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Jackson, 
Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
331 PM EDT Tue Aug 7 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT WEDNESDAY...

The National Weather Service in Mount Holly has issued a Heat
Advisory, which is in effect from noon to 6 PM EDT Wednesday.

* HEAT INDEX VALUES...Around 100 degrees, due to temperatures in
  the lower 90s and dewpoints in the mid 70s.

* TIMING...The heat index values will drop late this afternoon and
  this evening, then peak again Wednesday afternoon.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to mornings or 
evenings. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when 
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

$$

NJZ001-007-PAZ060>062-072300-
/O.CON.KPHI.HT.Y.0004.000000T0000Z-180807T2300Z/
Sussex-Warren-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Reading, Allentown, 
Bethlehem, and Easton
331 PM EDT Tue Aug 7 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* HEAT INDEX VALUES...Around 100 degrees, due to temperatures in
  the lower 90s and dewpoints in the lower 70s.

* TIMING...The heat index values will drop into early this evening.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to the evening. Know
the signs and symptoms of heat exhaustion and heat stroke. Wear
light weight and loose fitting clothing when possible and drink
plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

&&

$$

Gorse
163 
WWUS71 KPHI 072230
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
630 PM EDT Tue Aug 7 2018

DEZ001-NJZ008>010-012-013-015-017>020-027-PAZ070-071-101>106-
081015-
/O.CAN.KPHI.HT.Y.0004.000000T0000Z-180807T2300Z/
/O.CON.KPHI.HT.Y.0005.180808T1600Z-180808T2200Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Trenton, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Jackson, 
Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
630 PM EDT Tue Aug 7 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM EDT
WEDNESDAY...
...HEAT ADVISORY FOR TODAY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Heat Advisory for today. A heat Advisory will be in effect for
Wednesday afternoon.  

* HEAT INDEX VALUES...Around 100 due to temperatures in the lower
  90s, and dewpoints in the mid 70s.

* TIMING...Wednesday afternoon.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

   Take extra precautions...if you work or spend time outside.
When possible...reschedule strenuous activities to early morning
or evening. Know the signs and symptoms of heat exhaustion and
heat stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

   To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency...call 9 1 1.

&&

$$

NJZ001-007-PAZ060>062-072330-
/O.CAN.KPHI.HT.Y.0004.000000T0000Z-180807T2300Z/
Sussex-Warren-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Reading, Allentown, 
Bethlehem, and Easton
630 PM EDT Tue Aug 7 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Heat Advisory.


$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Aug 7, 10:34 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 7, 10:34 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1034 AM EDT Tue Aug 7 2018

.SYNOPSIS...
A surface trough remains across the region through tonight. A cold
front crosses our region late Wednesday, followed by a secondary
cold front Thursday or Friday. The secondary front stalls in
our area, then weak low pressure may track along this front
through the weekend. A large low pressure system may approach
our region early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The water vapor imagery this morning from GOES-East shows a very
symmetrical looking mid level closed low just east of our coast.
This feature is slowly moving away from our area. Otherwise,
lingering spots of stratus will continue to lift this morning with
another warm/hot and rather humid day across the area. The hourly
grids were adjusted into the afternoon, first based on the latest
observations and then the LAMP guidance was blended in. The PoP
increase was delayed a little from west to east. The guidance,
including the convection-allowing models (CAMs), vary on the
extent of the convection by later today.

Meanwhile, an upper-level trough is in Canada however a short wave
trough is sliding southeastward from the Midwest. To the east of
this feature is a cold front and some short wave energy. The main
short wave is forecast to become stretched out as it enters our
western areas later this afternoon. This should be enough within an
unstable airmass to help focus some convective development. In
addition, a surface trough is positioned just to our west and this
along with terrain influences should provide some focus for
convective development this afternoon. If convection is able to
organize enough into segments or clusters, locally strong to
damaging winds may occur especially associated with any stronger and
persistent updraft (leading to water loaded downdrafts). The 12z
Sterling, VA raob shows some mid level dry air which may enhance
some convective downdrafts. The shear is on the weaker side though
therefore convection may tend to be more of the pulse variety. In
addition, the precipitable water is near 1.7 inches and this will
result in locally heavy rain with any heavier shower/storm.

Temperatures this afternoon are forecast to top out into the lower
90s for may locales, and combined with dew points in the 70s will
result in heat indices well into the 90s to locally near 100
degrees. Some additional cloud cover should arrive this afternoon
from the west, and this is anticipated to temper the heating a
little. As a result, heat indices overall are just below heat
advisory criteria.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The upper level low makes more progress to the east tonight. A
shortwave will rotate through our region this evening, keeping
convection going into the night. As the sun sets, some of the
convection should start to wane but with the surface trough
remaining in place and several shortwaves crossing the region, we
will continue to see some isolated convection or showers continue
through the overnight.

Not much relief can be expected overnight as temperatures will
remain warm and conditions will remain muggy.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Summary: The first focus is on Wednesday as thunderstorms are
likely with the cold front propagating through the region late
Wednesday. Thursday and Friday look to be a lull in storm
chances, until a mid and upper level trough digs closer to our
region by the weekend.

Details:

Wednesday...Cold front approaches our region in the afternoon
and evening at the same time, a pre-frontal trough should
already be in place. Consequently, we could have two rounds and
focus for showers and thunderstorms. As mentioned by the
previous shift, the primary hazard with these storms looks to be
heavy rain (thanks to precipitable water values over 2 inches
once again and relatively slow storm motions) and possibly
strong winds due to precip loading/wet downbursts. Otherwise,
meager shear values should limit storm organization and the
severe threat.

Thursday and Friday...being in between the main front on
Wednesday and the large low pressure system expected to approach
our region this weekend, it looks like Thursday and Friday
should be relatively dry. We may even see some weak mid and
upper level ridging over our area during this period, further
limiting precipitation chances. Thanks to the cold front on
Wednesday, we should also see some relief from the heat, with
highs generally in the 80s.

Saturday through Monday...A positively tilted mid and upper
level trough approaches the northeastern U.S., possibly
evolving into a closed low by the end of the weekend. This means
our region will once again be in a prime location for moisture
transport. Thunderstorms will be possible through out this
period, especially if a secondary front expected by Friday ends
up stalling over our region, providing a focus for convective
initiation throughout the period.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of today...Local stratus lifts/dissipates by midday,
otherwise VFR. Some showers and thunderstorms are expected to
develop this afternoon (especially after 18z), however coverage
looks to be isolated to scattered. Any shower or thunderstorm
will be capable of producing MVFR/IFR conditions (especially
visibility). Light southerly winds becoming southwest up to 10
knots through this afternoon.

Tonight...Mainly VFR. Some isolated showers and thunderstorms are
possible, especially through late evening however confidence is
low. Winds becoming light southerly or light/variable.

Outlook...
Wednesday...Predominantly VFR conditions, however showers and
thunderstorms are likely Wednesday afternoon and evening. If any
storms move directly over a TAF site, temporary restrictions to
MVFR or even IFR are possible. Expect winds to shift to
northwesterly Wednesday night behind a cold front. Low
confidence, especially with timing of storms affecting TAF
sites.

Thursday and Friday...VFR conditions expected. Northwesterly winds
of 5 to 15 KT on Thursday, becoming light and variable Thursday
night into Friday. High confidence.

Saturday...Mostly VFR conditions are expected. However, there is a
chance for thunderstorms through the day, which could bring
temporary ceiling and visibility restrictions. Moderate
confidence.

&&

.MARINE...
Quiet conditions on the area waters through tonight. South to
southwest winds around 10 to 15 knots with gusts up to 20 knots
through the afternoon and evening. An isolated shower or
thunderstorm possible later this afternoon.

Outlook...
Wednesday...Winds and seas are expected to stay below SCA
criteria. Some thunderstorms Wednesday afternoon and evening may
produce locally strong wind gusts. Southerly winds will shift
to the northwest late Wednesday night as a cold front moves
through.

Thursday through Saturday...Winds and seas should stay below SCA
criteria.

Rip Currents...
Based on reports from some New Jersey Beach Patrols this morning,
the rip current risk through this evening was downgraded to low
(remains low for the Delaware Beaches). There is an underlying
long period southeasterly swell (near 12 seconds), however waves
are only 2 feet. Given similar conditions of yesterday where
conditions were not bad at all, the risk has been downgraded.

For Wednesday, southerly winds continue with similar swell
period and wave heights. Therefore, the risk for the formation
of dangerous rip currents is anticipated to be low for both the
New Jersey and Delaware beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse/Johnson
Near Term...Gorse
Short Term...Meola
Long Term...Johnson
Aviation...Gorse/Johnson/Meola
Marine...Gorse/Johnson/Meola
Hazardous weather outlook, Aug 7, 10:29 AM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1029 AM EDT Tue Aug 7 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-081430-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1029 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Torrential downpours with any showers and thunderstorms this
afternoon and evening could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-024>026-081430-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
1029 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-081430-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1029 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:24 PM EDTAreal Flood AdvisoryPHISussex78 min
Aug 7, 3:31 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more26 hr
Aug 7, 4:27 PM EDTSpecial Weather StatementPHISussex48 min
Aug 7, 5:07 PM EDTSpecial Weather StatementPHISussex53 min
Aug 7, 5:46 PM EDTSpecial Weather StatementPHIMorris, Sussex59 min
Aug 7, 4:07 PM EDTSpecial Weather StatementPHIMonroe38 min
Aug 7, 4:44 PM EDTSpecial Weather StatementPHIMonroe61 min
Aug 7, 4:48 PM EDTSpecial Weather StatementPHILehigh57 min
Aug 7, 5:32 PM EDTSpecial Weather StatementPHIBerks58 min
Aug 7, 5:41 PM EDTSpecial Weather StatementPHILehigh49 min
Aug 7, 6:21 PM EDTSpecial Weather StatementPHILehigh54 min
Aug 7, 6:25 PM EDTSpecial Weather StatementPHIBerks65 min
Aug 7, 2:13 PM EDTSpecial Weather StatementPHISussex47 min

Nearby

Heat Advisories in New Jersey, 2018Heat Advisories in Pennsylvania, 2018Heat Advisories in Delaware, 2018Every heat advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.